Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 3, Pages 374–383 (Mi zvmmf1360)  

This article is cited in 3 scientific papers (total in 3 papers)

The general solution to the principal-agent problem with symmetric information under risk conditions

A. D. Khalezov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1120 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:3, 347–355

Bibliographic databases:
UDC: 519.83
MSC: Primary 91A65; Secondary 90C29, 91A05
Received: 20.01.2000
Revised: 31.05.2000

Citation: A. D. Khalezov, “The general solution to the principal-agent problem with symmetric information under risk conditions”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001), 374–383; Comput. Math. Math. Phys., 41:3 (2001), 347–355

Citation in format AMSBIB
\Bibitem{Kha01}
\by A.~D.~Khalezov
\paper The general solution to the principal-agent problem with symmetric information under risk conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 3
\pages 374--383
\mathnet{http://mi.mathnet.ru/zvmmf1360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1831694}
\zmath{https://zbmath.org/?q=an:1043.91014}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 3
\pages 347--355


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1360
  • http://mi.mathnet.ru/eng/zvmmf/v41/i3/p374

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Gorelov, “Ierarkhicheskie igry so sluchainymi faktorami”, UBS, 63 (2016), 87–105  mathnet  elib
    2. M. A. Gorelov, “Risk management in hierarchical games with random factors”, Autom. Remote Control, 80:7 (2019), 1265–1278  mathnet  crossref  crossref  isi  elib
    3. M. A. Gorelov, “O kolichestve informatsii, neobkhodimom dlya effektivnogo upravleniya”, UBS, 88 (2020), 41–68  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:138
    Full text:56
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022